Maximum likelihood estimation in survival studies under progressive interval censoring with random removals

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)62_Review of books or of software (or similar publications/items)peer-review

18 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)981-991
Journal / PublicationJournal of Biopharmaceutical Statistics
Volume15
Issue number6
Publication statusPublished - 2005

Abstract

Censoring occurs commonly in clinical trials. This article investigates a new censoring scheme, namely, Type II progressive interval censoring with random removals to cope with the setting that patients are examined at fixed regular intervals and dropouts may occur during the study period. We discuss the maximum likelihood estimation of the model parameters and derive the corresponding asymptotic variances when survival times are assumed to be Weibull distributed. An example is discussed to illustrate the application of the results under this censoring scheme. Copyright © Taylor & Francis, Inc.

Research Area(s)

  • Asymptotic variance, Interval censoring, Maximum likelihood estimation, Random removals, Type II progressive censoring, Weibull distribution